MEDTRONIC IRELAND ENDURANT IIS BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Back to Search Results |
| Model Number |
ESBF2314C103E |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/11/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
An endurant iis stent graft system was implanted during the endovascular treatment of a 76mm aaa.It was reported that during the index procedure the bifurcate (b)(6) was delivered via the right groin and deployed until the contra-lateral gate was opened.The contra-lateral gate was cannulated via the left groin access and a marker pigtail was used to verify.A hand injection via the left sheath was performed to determine the limb length needed.(b)(6) was delivered and deployed and the delivery system was removed.The deployment of (b)(6) was completed and the delivery system was removed.A 16f dry-seal sheath was used to back-fill the access site.A hand injection via the right access site was performed and a marker pigtail was used to determine the limb length needed.(b)(6) was delivered and deployed via the 16f sheath and the delivery system was removed.Ballooning of the endografts was performed using 2 reliant balloons and an ivus was performed which determined the need for covered balloon mounted stents in the proximal iliac arteries.Non-mdt stent grafts were deployed and an angiogram was performed which (b)(6) was inserted via the right limb access and while advancing the delivery system the vbx stent appeared to have been dislodged and pushed above the flow-divider.(b)(6) was removed without deployment and an attempt was made to manipulate the vbx stent back down to the limb however it was unsuccessful.At this time, the decision to place a etuf2314c102e (sn: (b)(6)) via the left groin access was made.(b)(6) was deployed and the delivery system was removed.The stent graft was ballooned with a reliant balloon.A non-mdt plug was paced in the right iliac to prevent retrograde filling and an angiogram was performed.The endoleak appeared to be resolved.A fem-fem bypass was performed.Per the physician the cause of the endoleak could not be determined.No additional sequelae were reported and the patients is fine.
Additional Manufacturer Narrative
Concomitant medical products: section d information references the main component of the system.Other relevant device(s) are: product id: e tlw1616c156e, serial/lot #: (b)(6), ubd: 12-jan-2025, udi#: (b)(4); product id: etlw1616c156e, serial/lot #: (b)(6), ubd: 14-jun-2025, udi#: (b)(4).Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
B5; additional information received: it was confirmed the physician had preformed an ivus after deployment of the main body and limbs.The ivus showed narrowed lumen diameters in the proximal iliac arteries.The vbx stents were deployed to expand the lumen size.After this an angiogram was performed that showed a suspected type 3.A second angiogram was performed with a catheter inside the graft in order to rule out a type 1a, and the leak was still detected.A tear in the fabric of the bifurcate stent graft v30679453 was suspected to be the cause of the iiib endoleak.There was no evidence of disunion between the stent grafts.It was reported the native proximal arteries appeared narrowed prior to the endograft placement.The possibility of stenting post endograft placmenet was discussed in the pre-planning case.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.